skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

This content will become publicly available on March 11, 2021

Title: Dimension-free path-integral molecular dynamics without preconditioning

Authors:
ORCiD logo [1];  [1]; ORCiD logo [2]; ORCiD logo [1]
  1. Division of Chemistry and Chemical Engineering, California Institute of Technology, Pasadena, California 91125, USA
  2. Department of Mathematical Sciences, Rutgers University Camden, Camden, New Jersey 08102, USA
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1604108
Grant/Contract Number:  
[FOA-0001912]
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Journal of Chemical Physics
Additional Journal Information:
[Journal Name: Journal of Chemical Physics Journal Volume: 152 Journal Issue: 10]; Journal ID: ISSN 0021-9606
Publisher:
American Institute of Physics
Country of Publication:
United States
Language:
English

Citation Formats

Korol, Roman, Rosa-Raíces, Jorge L., Bou-Rabee, Nawaf, and Miller, III, Thomas F. Dimension-free path-integral molecular dynamics without preconditioning. United States: N. p., 2020. Web. doi:10.1063/1.5134810.
Korol, Roman, Rosa-Raíces, Jorge L., Bou-Rabee, Nawaf, & Miller, III, Thomas F. Dimension-free path-integral molecular dynamics without preconditioning. United States. doi:10.1063/1.5134810.
Korol, Roman, Rosa-Raíces, Jorge L., Bou-Rabee, Nawaf, and Miller, III, Thomas F. Sat . "Dimension-free path-integral molecular dynamics without preconditioning". United States. doi:10.1063/1.5134810.
@article{osti_1604108,
title = {Dimension-free path-integral molecular dynamics without preconditioning},
author = {Korol, Roman and Rosa-Raíces, Jorge L. and Bou-Rabee, Nawaf and Miller, III, Thomas F.},
abstractNote = {},
doi = {10.1063/1.5134810},
journal = {Journal of Chemical Physics},
number = [10],
volume = [152],
place = {United States},
year = {2020},
month = {3}
}

Journal Article:
Free Publicly Available Full Text
This content will become publicly available on March 11, 2021
Publisher's Version of Record

Save / Share:

Works referenced in this record:

Geometric integrators and the Hamiltonian Monte Carlo method
journal, May 2018


A unified thermostat scheme for efficient configurational sampling for classical/quantum canonical ensembles via molecular dynamics
journal, July 2017

  • Zhang, Zhijun; Liu, Xinzijian; Chen, Zifei
  • The Journal of Chemical Physics, Vol. 147, Issue 3
  • DOI: 10.1063/1.4991621

Canonical sampling through velocity rescaling
journal, January 2007

  • Bussi, Giovanni; Donadio, Davide; Parrinello, Michele
  • The Journal of Chemical Physics, Vol. 126, Issue 1
  • DOI: 10.1063/1.2408420

Modified Trigonometric Integrators
journal, January 2014

  • McLachlan, Robert I.; Stern, Ari
  • SIAM Journal on Numerical Analysis, Vol. 52, Issue 3
  • DOI: 10.1137/130921118

Fine tuning classical and quantum molecular dynamics using a generalized Langevin equation
journal, March 2018

  • Rossi, Mariana; Kapil, Venkat; Ceriotti, Michele
  • The Journal of Chemical Physics, Vol. 148, Issue 10
  • DOI: 10.1063/1.4990536

Long-Time-Step Methods for Oscillatory Differential Equations
journal, January 1998

  • García-Archilla, B.; Sanz-Serna, J. M.; Skeel, R. D.
  • SIAM Journal on Scientific Computing, Vol. 20, Issue 3
  • DOI: 10.1137/s1064827596313851

Quantum diffusion in liquid water from ring polymer molecular dynamics
journal, October 2005

  • Miller, Thomas F.; Manolopoulos, David E.
  • The Journal of Chemical Physics, Vol. 123, Issue 15
  • DOI: 10.1063/1.2074967

Quantum statistics and classical mechanics: Real time correlation functions from ring polymer molecular dynamics
journal, August 2004

  • Craig, Ian R.; Manolopoulos, David E.
  • The Journal of Chemical Physics, Vol. 121, Issue 8
  • DOI: 10.1063/1.1777575

On Choosing and Bounding Probability Metrics
journal, December 2002

  • Gibbs, Alison L.; Su, Francis Edward
  • International Statistical Review / Revue Internationale de Statistique, Vol. 70, Issue 3
  • DOI: 10.2307/1403865

Quantum diffusion in liquid para -hydrogen from ring-polymer molecular dynamics
journal, May 2005

  • Miller, Thomas F.; Manolopoulos, David E.
  • The Journal of Chemical Physics, Vol. 122, Issue 18
  • DOI: 10.1063/1.1893956

Improving the convergence of closed and open path integral molecular dynamics via higher order Trotter factorization schemes
journal, August 2011

  • Pérez, Alejandro; Tuckerman, Mark E.
  • The Journal of Chemical Physics, Vol. 135, Issue 6
  • DOI: 10.1063/1.3609120

Exploiting the isomorphism between quantum theory and classical statistical mechanics of polyatomic fluids
journal, April 1981

  • Chandler, David; Wolynes, Peter G.
  • The Journal of Chemical Physics, Vol. 74, Issue 7
  • DOI: 10.1063/1.441588

Pathwise accuracy and ergodicity of metropolized integrators for SDEs
journal, January 2009

  • Bou-Rabee, Nawaf; Vanden-Eijnden, Eric
  • Communications on Pure and Applied Mathematics
  • DOI: 10.1002/cpa.20306

On Equivalence of Infinite Product Measures
journal, January 1948

  • Kakutani, Shizuo
  • The Annals of Mathematics, Vol. 49, Issue 1
  • DOI: 10.2307/1969123

On path integral Monte Carlo simulations
journal, May 1982

  • Herman, M. F.; Bruskin, E. J.; Berne, B. J.
  • The Journal of Chemical Physics, Vol. 76, Issue 10
  • DOI: 10.1063/1.442815

Long-Time Energy Conservation of Numerical Methods for Oscillatory Differential Equations
journal, January 2000


Rational Construction of Stochastic Numerical Methods for Molecular Sampling
journal, June 2012


Stationary state distribution and efficiency analysis of the Langevin equation via real or virtual dynamics
journal, November 2017

  • Li, Dezhang; Han, Xu; Chai, Yichen
  • The Journal of Chemical Physics, Vol. 147, Issue 18
  • DOI: 10.1063/1.4996204

Efficient Calculation of Free Energy Differences Associated with Isotopic Substitution Using Path-Integral Molecular Dynamics
journal, March 2014

  • Marsalek, Ondrej; Chen, Pei-Yang; Dupuis, Romain
  • Journal of Chemical Theory and Computation, Vol. 10, Issue 4
  • DOI: 10.1021/ct400911m

Molecular dynamics algorithms for path integrals at constant pressure
journal, February 1999

  • Martyna, Glenn J.; Hughes, Adam; Tuckerman, Mark E.
  • The Journal of Chemical Physics, Vol. 110, Issue 7
  • DOI: 10.1063/1.478193

Efficient stochastic thermostatting of path integral molecular dynamics
journal, September 2010

  • Ceriotti, Michele; Parrinello, Michele; Markland, Thomas E.
  • The Journal of Chemical Physics, Vol. 133, Issue 12
  • DOI: 10.1063/1.3489925

How to remove the spurious resonances from ring polymer molecular dynamics
journal, June 2014

  • Rossi, Mariana; Ceriotti, Michele; Manolopoulos, David E.
  • The Journal of Chemical Physics, Vol. 140, Issue 23
  • DOI: 10.1063/1.4883861

A quantum‐statistical Monte Carlo method; path integrals with boundary conditions
journal, March 1979

  • Barker, J. A.
  • The Journal of Chemical Physics, Vol. 70, Issue 6
  • DOI: 10.1063/1.437829

Long-Run Accuracy of Variational Integrators in the Stochastic Context
journal, January 2010

  • Bou-Rabee, Nawaf; Owhadi, Houman
  • SIAM Journal on Numerical Analysis, Vol. 48, Issue 1
  • DOI: 10.1137/090758842

Mollified Impulse Methods for Highly Oscillatory Differential Equations
journal, January 2008

  • Sanz-Serna, J. M.
  • SIAM Journal on Numerical Analysis, Vol. 46, Issue 2
  • DOI: 10.1137/070681636

Ring-Polymer Molecular Dynamics: Quantum Effects in Chemical Dynamics from Classical Trajectories in an Extended Phase Space
journal, April 2013


Competing quantum effects in the dynamics of a flexible water model
journal, July 2009

  • Habershon, Scott; Markland, Thomas E.; Manolopoulos, David E.
  • The Journal of Chemical Physics, Vol. 131, Issue 2
  • DOI: 10.1063/1.3167790

Comparison of path integral molecular dynamics methods for the infrared absorption spectrum of liquid water
journal, August 2008

  • Habershon, Scott; Fanourgakis, George S.; Manolopoulos, David E.
  • The Journal of Chemical Physics, Vol. 129, Issue 7
  • DOI: 10.1063/1.2968555

Efficient molecular dynamics and hybrid Monte Carlo algorithms for path integrals
journal, August 1993

  • Tuckerman, Mark E.; Berne, Bruce J.; Martyna, Glenn J.
  • The Journal of Chemical Physics, Vol. 99, Issue 4
  • DOI: 10.1063/1.465188

Accelerating the convergence of path integral dynamics with a generalized Langevin equation
journal, February 2011

  • Ceriotti, Michele; Manolopoulos, David E.; Parrinello, Michele
  • The Journal of Chemical Physics, Vol. 134, Issue 8
  • DOI: 10.1063/1.3556661

Study of an F center in molten KCl
journal, January 1984

  • Parrinello, M.; Rahman, A.
  • The Journal of Chemical Physics, Vol. 80, Issue 2
  • DOI: 10.1063/1.446740

Algorithms and novel applications based on the isokinetic ensemble. I. Biophysical and path integral molecular dynamics
journal, January 2003

  • Minary, Peter; Martyna, Glenn J.; Tuckerman, Mark E.
  • The Journal of Chemical Physics, Vol. 118, Issue 6
  • DOI: 10.1063/1.1534582

A simple and accurate algorithm for path integral molecular dynamics with the Langevin thermostat
journal, July 2016

  • Liu, Jian; Li, Dezhang; Liu, Xinzijian
  • The Journal of Chemical Physics, Vol. 145, Issue 2
  • DOI: 10.1063/1.4954990

Cayley modification for strongly stable path-integral and ring-polymer molecular dynamics
journal, September 2019

  • Korol, Roman; Bou-Rabee, Nawaf; Miller, Thomas F.
  • The Journal of Chemical Physics, Vol. 151, Issue 12
  • DOI: 10.1063/1.5120282

Hybrid Monte Carlo on Hilbert spaces
journal, October 2011

  • Beskos, A.; Pinski, F. J.; Sanz-Serna, J. M.
  • Stochastic Processes and their Applications, Vol. 121, Issue 10
  • DOI: 10.1016/j.spa.2011.06.003